Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Minimal leaves in foliations

Author: Daniel M. Cass
Journal: Trans. Amer. Math. Soc. 287 (1985), 201-213
MSC: Primary 57R30; Secondary 53C12
MathSciNet review: 766214
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper defines a property of open Riemannian manifolds, called quasi-homogeneity. This property is quasi-isometry invariant and is shown to hold for any manifold which appears as a minimal leaf in a foliation. Examples are given of surfaces which are not quasi-homogeneous. One such is the well-known noncompact leaf of Reeb's foliation of $ {S^3}$. These surfaces have bounded geometry.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R30, 53C12

Retrieve articles in all journals with MSC: 57R30, 53C12

Additional Information

Keywords: Dilation, quasi-isometry class, minimal set of leaves, recurrent
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society